# SDR ASAA2020082753085

- Difficulty date: August 15, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 63,224 hours, 30,934 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880044
- Part serial: NSN
- Condition: Cracked
- Location: Bs 211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDSHIELD FRAME APPEARS TO HAVE A CRACK AT UPPER OUTBOARD CORNER.  GROUNDED - YES.  VERIFIED R1 WINDOW FRAME CRACKED.  ALL WORK AND REPAIRS ACCOMPLISHED ON T/C SB737-53-1336-NG-1R.
